# SDR DHL9872464C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSIN BLEEDING FROM RT WING SPAR TO BODY FITTING.  REMOVED CORROSION, BLENDED OUT FACE OF FITTING.  FLAP PEENED FITTING, INSTALLED BUSHING AND INSTALLED BOTTLE PIN PER AVITAS EO PMSI191R0-3.  N/R 7815.
